# SDR CALA2019062901077

- Difficulty date: June 25, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 59,471 hours, 10,957 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T1929U9
- Condition: Corroded
- Location: Sta 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STA 955 TE FITTING FOUND CORROSION REF NR 9131496 LHS STA 955 T FTG REPLACED AND INSTALLED AS PER SRM 51-10-02 & SRM 51-40-02 & EA 5340-01478 REV E
